Viibryd worked great but is not available where I'm moving to so I'm trying a med that is available. I took 5 mg of Trintellix and 10 mg Viibryd the 1st week. I experienced withdrawal symptoms from the lower dose of Viibryd and nothing positive from the 5 mg of Trintellix. Now I'm in week 2 (day 3) where I'm taking no Viibryd and 10 mg of Trintellix. My mood is down and my anxiety is up and I am becoming inpatient with this little experiment. Should I give the Trintellix more time? If so, how much more time? This is frustrating when I know I can get relief in a matter of days by going back to 20 mg Viibryd.
Day 10 on Trintellix and nothing but pain. I'm switching from 20 mg Viibryd to 10 mg Trintellix.
Question posted by Rathmullan on 11 Nov 2021
Last updated on 11 November 2021
Depression and anxiety can be symptoms of discontinuation and the length of time they last depends on several factors including your dose, the length of time you took it, and your personal metabolism... it can often take weeks for them to subside. Could this be part of the problem?
Couple that with starting an antidepressant can often cause temporary new/increased depression, mood lability, and anxiety that can last for several weeks.
The top section of this link is from the literature here on Drugs.com about when you can expect improvement from Trintellix:
I would think that essence of time will resolve your issues. It's hard not to be impatient because we all want to feel better fast but you know these drugs don't work that way.
Stay positive and let your metabolism stabilize. You've been in long enough that you should see results very quickly now.
Best regards and hang in there. As they say, "The best is yet to come".
Trintellix took 5 weeks at 5mg for me to start working. I also recommend ginger chews from the ginger people to get over the nausea if you get it. I'd think
Viibryd would take sometime getting over the withdrawals. Never taken it though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.